Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Equicontinuity and $ n$-length


Author: Edward Silverman
Journal: Proc. Amer. Math. Soc. 20 (1969), 483-486
MSC: Primary 26.30
DOI: https://doi.org/10.1090/S0002-9939-1969-0237719-4
MathSciNet review: 0237719
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [F] M. Fréchet, Sur quelques points du calcul fonctionnel, Rend. Circ. Mat. Palermo 22 (1906), 1-74.
  • [M] M. Morse, A special parametrization of curves, Bull. Amer. Math. Soc. 42 (1936), 915-922. MR 1563464
  • [S] E. Silverman, An intrinsic property of Lebesgue area, Riv. Mat. Univ. Parma 2 (1951), 195-201. MR 0046422 (13:731d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.30

Retrieve articles in all journals with MSC: 26.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0237719-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society